On the Treatment of "infinite" boundaries in the finite element method

Heinz Pircher, Gernot Beer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1194-1197
JournalInternational journal for numerical methods in engineering
Issue number12
Publication statusPublished - 1976

Cite this

On the Treatment of "infinite" boundaries in the finite element method. / Pircher, Heinz; Beer, Gernot.

In: International journal for numerical methods in engineering, No. 12, 1976, p. 1194-1197.

Research output: Contribution to journalArticleResearchpeer-review

@article{277b0a87c1fa485b983b7108740718a6,
title = "On the Treatment of {"}infinite{"} boundaries in the finite element method",
author = "Heinz Pircher and Gernot Beer",
year = "1976",
language = "English",
pages = "1194--1197",
journal = "International journal for numerical methods in engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",
number = "12",

}

TY - JOUR

T1 - On the Treatment of "infinite" boundaries in the finite element method

AU - Pircher, Heinz

AU - Beer, Gernot

PY - 1976

Y1 - 1976

M3 - Article

SP - 1194

EP - 1197

JO - International journal for numerical methods in engineering

JF - International journal for numerical methods in engineering

SN - 0029-5981

IS - 12

ER -